# SDR UALA2010090203243

- Difficulty date: September 1, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 59,409 hours, 21,984 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L UPPER DOOR HINGE CUTOUT HAS A 1-8TH INCH CRACK AT BASE OF RADIUS.  1-8TH INCH ABOVE THE CRACK THERE APPEARS TO BE A TEAR IN THE CUTOUT. REPAIRED CRACK TO UPPER HINGE CUTOUT ON DOOR 2 LT, AWAITING REV OF EVA FOR FINAL SIGN OFF. CURRENT EVA UA-EVA-70740-A.  ACCOMPLISHED REPAIR PER UA- EVA-80049. HFEC TO BE ACP AT NEXT CK AND IF NO CRACKS ARE FOUND, REPAIR IS TO BE CONSIDERED PERMANENT.
